# SDR UPS96220086

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 219.8-211.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'D', LWR NOSE COMP SURFACE CORROSION ON ALL SIDES OF INTERCOSTAL STA 211.8 TO 219.8 STR 26R.  REMOVED INTERCOSTAL AND CORROSION FOUND TO BE BEYOND LIMITS 51-10-65, 3-10-1, FAB AND INSTALLED INTERCOSTAL.
